# SDR SCNA20230315105

- Difficulty date: March 2, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,640 hours, 20,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127Y10
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00170:  AFT CARGO AFT SHIELD RH AT STA 847-867 RBL25 WL 165 HAS CORROSION.   RESOLUTION:  REMOVED AND REPLACED AFT CARGO AFT SHIELD RH AT STA 847-867 RBL 25 WITH NEW SHIELD ITEM # 146A8127Y10 LOT # 5129080-1 IAW B737 SRM 51-40-02-06-0 AND DRAWING #146A0081
